# SDR CA020411006

- Difficulty date: August 16, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,435 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Spinner
- Component: Spinner, Cessna, 055032110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT SPINNER BULKHEAD CRACKED AT RADIUS OF PROP CUT OUT.
